Couldn't find what you looking for?

TRY OUR SEARCH!

I am in huge tension since last week. My period last month was on 24th Nov and I had unprotected sex with ma husband on or around 1Dec and then i took ipill after 48 hours of it and after about 7 means 8 december of taking ipill, i got periods,but the flow was very very less and it remained for 4 days only.so iwas expecting ma  next periods on 24 dec  or 8 jan  but now its already 10th jan .My periods are delayed by 3 days now.

Please help me on this. I am really tensed. Is there any way to check weather i am pregnant or not ? i have checked 4 time pregancy test its always show negative even today i checked again pls help 

Loading...

hi, after consuming i-pill what bleeding you saw was simple spotting which occurs after taking i-pill. it is normal and nothing to worry. i-pill sometimes also may make periods come late, so just wait for few days till you get your periods. since your pregnancy tests are also negative, that means you may not have concieved. Relax and enjoy with your husband. Use condoms whenever possible. 

Reply

Loading...

yea just calm down... the more u think about it the more it wont come.. and also have faith wd God.. just wait make urself busy... i experiencd dat now... my period came yesterday and im very hapy....
Reply

Loading...